# SDR 2000UALA00153

- Difficulty date: March 24, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N986UA
- Make and model: Boeing 737291
- Aircraft serial: 21748
- Aircraft time: 57,576 hours, 44,065 cycles
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2464162E0163
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST OF SYSTEM ''A'' HYDRAULICS DUE TO A HYDRAULIC LEAK FROM A FLEX LINE.  *S/D*  LEAK WAS FOUND COMING FROM LEFT HAND MAIN LANDING GEAR LOCK ACTUATOR.  REPLACED DAMAGED HYDRAULIC FLEX LINE.
